# SDR ASAA2022121841207

- Difficulty date: December 18, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,980 hours, 1,861 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459
- Part serial: 1219F4415
- Condition: Faulted
- Location: Apu
- Part time: 2,764 hours, 1,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APU START ATTEMPT ON TAXI INTO GATE THE APU AMBER MAINT OVERHEAD LIGHTS ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU STARTER-GENERATOR IAW B737-9 AMM 49-41-21. PERFORMED B747-9 IFIM 49-40-00-810-806 "APU "LIMITED RESET" FUNCTION, OMF SHOWED "NOT ACTIVE" FOR APU FAULTS. RAN APU MULTIPLE TIMES WITH NO FAULTS.  ORIG SUBMISSION DATE:  12/22/2022
